# SDR SWAA2020060180619

- Difficulty date: May 26, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 76,172 hours, 45,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PORTION OF EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED LT AFT EMERGENCY LIGHTS POWER SUPPLY IAW AMM 33-51-06.  OPS CHECK OK.
